# SDR GTIA2015033101546

- Difficulty date: March 31, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N631NK
- Make and model: Airbus A320-232
- Aircraft serial: 6327
- Aircraft time: 1,651 hours, 735 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ACCUMULATOR LOW PSI.  SERVICED R1 DOOR ASSIT ACCUMULATOR IAW AMM 52-10-00-614-001-A.
